Multiple solutions and regularity of H-systems

Libin Mou, Paul Yang

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The main result of this paper proves the existence of multiple solutions to a class of generalized constant mean curvature equations, called H-systems. Also contained is a regularity for conformal n-harmonic maps.

Original languageEnglish (US)
Pages (from-to)1193-1222
Number of pages30
JournalIndiana University Mathematics Journal
Issue number4
StatePublished - 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Multiple solutions and regularity of H-systems'. Together they form a unique fingerprint.

Cite this